MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO 2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO 2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number C-VH-4020
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that hemopro2 adaptor was not working.After discussions with the customer, it was agreed the issue was caused by user error.There was no patient harm.
 
Additional Manufacturer Narrative
Trackwise id#: (b)(4).Updated sections: b-4,b-5,d-9,g-3, g-6, h-2, h-3,h-6, h-11.Corrected section b-3 date of event from '7/25/2024" to "7/1/2024".The reported device is an oem device, therefore, a lot history review was not applicable.A lot/serial number was not provided and the specific product a lot/serial number cannot be identified from a ship history, therefore it is impossible to obtain a certificate of conformance.
 
Event or Problem Description
The hospital reported during an endoscopic vein harvesting procedure, that hemopro2 adaptor was not working.After discussions with the customer, it was agreed the issue was caused by user error.The procedure was completed using the same device.There was procedural delay.There was no patient harm.
 
Event or Problem Description
The hospital reported during an endoscopic vein harvesting procedure, that hemopro2 adaptor was not working.The procedure was completed using the same device.There was procedural delay.There was no patient harm.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,g3,g6,h2,h11.Corrected section: b5.

Brand Name
HEMOPRO 2 ADAPTOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key19982766
Report Number2242352-2024-00923
Device Sequence Number2781640
Product Code GEI
UDI-Device Identifier00607567700918
UDI-Public00607567700918
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC-VH-4020
Device Catalogue NumberC-VH-4020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer09/20/2024
05/20/2025
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date09/20/2024
05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown